Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Had sex, red spot on penis, sore vagina, itching, irritation, had blood blisters. Help?

me and my bf had sex staurday night and the frist time we did was his first time wearing a condom well he didnt know how to put one on and it was like a balloon on his penis and i let him go like that and didnt correct it well the next two times i put the condom on once and the other we didnt use one and after the first his penis was sore and my vagina was sore but we didnt care then yesterday a red spot appeared on his penis and today it started itching could it be that since the condom wasn t on right it caused some sort of irritation or a blood blister or something
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Sexologist 's  Response
yes , it can be due to irritation caused by improper use of condom. u can take levocetirizine tablet for itching. u can apply betnovate-c ointment on the red spot.
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor